# SDR CALA2018091701932

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 86,349 hours, 15,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 147W23941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BILGE AREA STRINGER ATT BRACKET FOUND CORROSION AT STA 1937 S48L. STRINGER ATT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 AT STA 1937 STR-48L.
